Alert archive / Alabama / Tornado Warnings in 2024

Tornado Warning 7, NWS Birmingham, AL

December 10, 2024Hale County, Alabama

NWS Birmingham, AL issued this tornado warning at Dec 10, 2024, 9:30 AM CST for Hale County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2024, 9:30 AM CST (15:30 UTC)
Expired
Dec 10, 2024, 9:56 AM CST
In force
26 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Hale County, AL

The radar

The Birmingham radar (KBMX), 82 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2024-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2024-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

136 
WFUS54 KBMX 101530
TORBMX
ALC065-101630-
/O.NEW.KBMX.TO.W.0007.241210T1530Z-241210T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
930 AM CST Tue Dec 10 2024

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northern Hale County in west central Alabama...

* Until 1030 AM CST.

* At 930 AM CST, a severe thunderstorm capable of producing a tornado
  was located over Wedgeworth, or 8 miles east of Eutaw, moving
  northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Wedgeworth, Evansville, Harper Hill, Wateroak, Phipps, and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3294 8760 3300 8742 3287 8742 3284 8747
      3283 8751 3277 8779 3283 8781
TIME...MOT...LOC 1530Z 244DEG 28KT 3282 8775 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

56
3 follow-up statements
353 
WWUS54 KBMX 101538
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
938 AM CST Tue Dec 10 2024

ALC065-101630-
/O.CON.KBMX.TO.W.0007.000000T0000Z-241210T1630Z/
Hale AL-
938 AM CST Tue Dec 10 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
NORTHEASTERN HALE COUNTY...

At 938 AM CST, a severe thunderstorm capable of producing a tornado
was located near Akron, or 11 miles northwest of Greensboro, moving
northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Harper Hill, Wateroak, Phipps, and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3294 8760 3300 8742 3287 8742 3284 8747
      3283 8751 3279 8772 3286 8775
TIME...MOT...LOC 1538Z 244DEG 28KT 3285 8768 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

56
729 
WWUS54 KBMX 101548
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
948 AM CST Tue Dec 10 2024

ALC065-101630-
/O.CON.KBMX.TO.W.0007.000000T0000Z-241210T1630Z/
Hale AL-
948 AM CST Tue Dec 10 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
NORTHEASTERN HALE COUNTY...

At 948 AM CST, a severe thunderstorm capable of producing a tornado
was located near Evansville, or 11 miles northwest of Greensboro,
moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Phipps and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3294 8760 3300 8742 3289 8742 3288 8746
      3287 8752 3286 8762 3291 8764
TIME...MOT...LOC 1548Z 244DEG 28KT 3284 8770 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

56
820 
WWUS54 KBMX 101556
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
956 AM CST Tue Dec 10 2024

ALC065-101606-
/O.CAN.KBMX.TO.W.0007.000000T0000Z-241210T1630Z/
Hale AL-
956 AM CST Tue Dec 10 2024

...THE TORNADO WARNING FOR NORTHEASTERN HALE COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

&&

LAT...LON 3294 8760 3300 8742 3289 8742 3288 8746
      3287 8752 3286 8762 3291 8764
TIME...MOT...LOC 1555Z 244DEG 28KT 3287 8763 

$$

56

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 10, 5:18 AM CST, 4 hours 12 minutes earlier.

Area forecast discussion, Dec 10, 5:18 AM CST, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
518 AM CST Tue Dec 10 2024

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 256 AM CST TUE DEC 10 2024

Key Messages:
- A slight risk for excessive rainfall that may lead to localized
flooding across southeastern portions of Central Alabama on Tuesday.

- A marginal risk for isolated severe thunderstorms Tuesday will
exist along and southeast of a line from Selma to Rockford to
Roanoke with damaging winds and a tornado or two possible

With a warm front north of the area and southwest low and mid level
flow over the state, scattered showers will continue through the
early morning, increasing in coverage through mid morning. PW values
will be around the 90th to max percentile for this time of year, so
any activity through the day could produce high rain rates,
especially in any training convection. Wind profiles are lined up in
a uniform flow so training is likely with convection through the
day. With the recent drought, flooding is less likely though
possible, with flash flooding being the main concern with these
training areas, especially in urban, low lying, and poor drainage
locations.

As the cold front approaches and moves into northwest Alabama by
early afternoon, the focus of convection will move over the
southeastern half of the state. This afternoon, thunderstorms are
possible, with a few storms capable of being strong, and possibly
severe. Instability will increase through the day, with values this
afternoon ranging from around 800 to 1200 j/kg in many areas in the
southeast. 0-6 km wind shear will be high over central Alabama, with
values 50-60 kts, but the 0-1 km shear will be around 30 kts in
these same areas in the southeast that instability will be higher.
There is also upper level divergence along with the instability and
shear, with upper level support evident. Hence the Marginal Risk for
this afternoon. Only "catch" to watch for is there could be
scattered showers and isolated thunderstorms before the stronger
convection could develop, and if this scattered activity develops,
the severe potential might be a lot lower. We'll have to keep an eye
on development through the afternoon.

Tuesday night, the front will continue through the southeastern
third of the state, though instability should be lower overnight,
with only scattered showers expected, decreasing in coverage and
intensity through the night. Northwest flow will develop behind the
front, bringing cooler and drier air to the state. Wednesday will
see any remaining areas of drizzle in the far southeast quickly move
east, with clearing skies through the rest of the day. Temperatures
today will be in the 60s, with a few areas across the state might
reach the 70s. Tonight, temperatures will drop quickly, with lows in
the mid 30s to lower 40s. Highs on Wednesday will be shockingly
colder, with only temps in the upper 40s to mid 50s expected.

24

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 256 AM CST TUE DEC 10 2024

Wednesday night will be another cold one across the region, with
lows in the mid to upper 20s in many areas and the low 30s across
the south. Thursday and Friday will be dry across Central Alabama.
An upper trough will be positioned over the Great Plains by Saturday
morning, with a surface low quickly pulling northward from Kansas to
the Lake Michigan region through Saturday night. A weak cold front
associated with this surface low will attempt to push through
Central Alabama Saturday evening, without much apparent success.
Nevertheless, scattered showers will be possible, especially across
the northern half of the state where the greatest lift will be
situated.

A second trough swinging across the Dakotas Sunday night into Monday
will bring a similar setup, with another surface low pushing from
the Plains to the Great Lakes and an associated weak front
attempting to push through Central Alabama by Monday evening. Rain
chances increase again Monday night but again appear to be greatest
in the northern half of the state. These systems will have little
impact with regard to temperature variation, as highs Saturday
through Monday will be in the upper 50s to low 60s, with lows in the
upper 30s to mid 40s.

12

&&

.AVIATION...
(12Z TAFS)
Issued at 514 AM CST TUE DEC 10 2024

A frontal boundary will approach the state later today with
convection expected to increase in coverage through the afternoon,
then weakening from northwest to southeast overnight. Low level
moisture will be high from the southwest prevailing flow, and
ceilings will be prevailing MVFR and IFR through the rest of the
TAF period. Any activity over a site will drop visibilities to IFR
or lower. There is uncertainty on timing of exact showers and/or
lower ceilings, so will watch and go with trends.

24

&&

.FIRE WEATHER...

Rounds of showers across the area, with some thunderstorm activity
across the far south and southeast, will continue through early
Wednesday morning. Minimum RH values will remain above 70 on Tuesday
afternoon but will drop to around 40 percent on Wednesday as dry
conditions return areawide. Values on Thursday will be in the 30-40
percent range. 20 ft winds will be southwesterly at 8-10 mph this
afternoon, becoming northwesterly at 12-15 mph by Wednesday
morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     68  34  50  26 /  80  50  10   0
Anniston    69  38  50  28 /  80  60  20   0
Birmingham  70  37  50  28 /  80  50  10   0
Tuscaloosa  72  37  53  28 /  70  30   0   0
Calera      69  39  51  29 /  80  60  10   0
Auburn      69  44  52  31 /  90  80  40   0
Montgomery  73  42  53  31 /  90  70  20   0
Troy        73  43  53  31 /  90  80  30   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...24
LONG TERM....12
AVIATION...24
Hazardous weather outlook, Dec 10, 3:05 AM CST, 6 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
305 AM CST Tue Dec 10 2024

ALZ011>015-017>050-111215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
305 AM CST Tue Dec 10 2024

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a marginal risk for severe thunderstorms along and
southeast of a line from Selma to Alexander City today. Damaging
winds and a brief tornado will be possible with this activity.

There is a slight risk for excessive rainfall along and southeast of
a line from Selma to Clanton to Heflin today, which could bring isolated
flooding concerns. Storm total rainfall amounts from through early
Wednesday morning look to range between 1 to 3 inches across portions
of southeast Central Alabama.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today.

In the hours before

Special weather statement, Dec 10, 7:29 AM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
729 AM CST Tue Dec 10 2024

ALZ023-024-101415-
Jefferson AL-Tuscaloosa AL-
729 AM CST Tue Dec 10 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TUSCALOOSA AND
SOUTHWESTERN JEFFERSON COUNTIES THROUGH 815 AM CST...

At 729 AM CST, Doppler radar was tracking a strong thunderstorm near
Abernant, or 13 miles east of Holt, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake View, Brookwood, North Johns, Abernant, East Brookwood,
Bucksville, and Weller.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3325 8731 3331 8733 3344 8709 3327 8700
TIME...MOT...LOC 1329Z 247DEG 28KT 3330 8727

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Dec 10, 8:24 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
824 AM CST Tue Dec 10 2024

ALZ023-032-034-101515-
Hale AL-Bibb AL-Tuscaloosa AL-
824 AM CST Tue Dec 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL TUSCALOOSA...
NORTHEASTERN HALE AND WEST CENTRAL BIBB COUNTIES THROUGH 915 AM
CST...

At 823 AM CST, Doppler radar was tracking a strong thunderstorm over
Moundville, or 16 miles southwest of Tuscaloosa, moving east at 35
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Moundville, Coaling, Vance, Low Gap, Maxwell, Moundville Airport,
Hull, Hagler, Mound State Park, Duncanville, Pearson, Elliots Creek,
Harmon, I 20 Rest Area Near Tuscaloosa, Cedar Cove, and Phipps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3294 8774 3295 8773 3295 8775 3296 8774
      3298 8775 3298 8773 3299 8773 3299 8771
      3302 8771 3302 8775 3321 8728 3294 8725
      3292 8776 3293 8776
TIME...MOT...LOC 1423Z 253DEG 31KT 3298 8765

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Dec 10, 8:56 AM CST, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
856 AM CST Tue Dec 10 2024

ALZ023>025-034-101545-
Bibb AL-Jefferson AL-Shelby AL-Tuscaloosa AL-
856 AM CST Tue Dec 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TUSCALOOSA...WEST
CENTRAL SHELBY...NORTH CENTRAL BIBB AND SOUTH CENTRAL JEFFERSON
COUNTIES THROUGH 945 AM CST...

At 855 AM CST, Doppler radar was tracking a strong thunderstorm over
Mercedes Benz Of Alabama, or 11 miles east of Holt, moving east at 40
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southwestern Birmingham, Hoover, Alabaster, Bessemer, Pelham, Helena,
Hueytown, Fairfield, Holt, Midfield, Brighton, Lipscomb, Lake View,
Brookwood, Coaling, Vance, Woodstock, North Johns, Maylene, and Lake
Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3309 8743 3321 8748 3349 8689 3321 8676
TIME...MOT...LOC 1455Z 249DEG 34KT 3322 8728

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Dec 10, 9:09 AM CST, 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
909 AM CST Tue Dec 10 2024

ALZ031-032-101600-
Greene AL-Hale AL-
909 AM CST Tue Dec 10 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GREENE AND CENTRAL
HALE COUNTIES THROUGH 1000 AM CST...

At 908 AM CST, Doppler radar was tracking a strong thunderstorm near
Allison, or near Eutaw, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eutaw, Greensboro, Akron, Boligee, Allison, Walden Quarters,
Sawyerville, Thornhill, Wedgeworth, Evansville, Selden Lock And Dam,
Phipps, Eutaw Municipal Airport, Five Points Intersection, Harper
Hill, and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3296 8748 3283 8745 3283 8747 3269 8748
      3268 8802 3279 8803
TIME...MOT...LOC 1508Z 259DEG 25KT 3275 8794

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Dec 10, 9:14 AM CST, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
914 AM CST Tue Dec 10 2024

ALZ018-019-026-027-101600-
Calhoun AL-Etowah AL-Talladega AL-St. Clair AL-
914 AM CST Tue Dec 10 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL TALLADEGA...WESTERN
CALHOUN...SOUTHEASTERN ETOWAH AND CENTRAL ST. CLAIR COUNTIES THROUGH
1000 AM CST...

At 914 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Steele to near Riverside to Greystone.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gadsden, Pell City, Moody, Rainbow City, Attalla, Hokes Bluff, Saks,
Lincoln, Glencoe, Weaver, Ashville, Riverside, Ragland, Ohatchee,
Steele, Bald Rock, Harrisburg, Alexandria, Ballplay, and Honda
Manufacturing Of Alabama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3410 8580 3405 8577 3379 8579 3356 8610
      3351 8648 3355 8648 3355 8651 3367 8634
      3398 8618 3412 8579
TIME...MOT...LOC 1514Z 247DEG 30KT 3394 8615 3370 8627 3346 8663

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 7:29 AM CSTSpecial Weather StatementBMXTuscaloosa46 min
Dec 10, 8:15 AM CSTAreal Flood AdvisoryBMXJefferson2 hr
Dec 10, 8:24 AM CSTSpecial Weather StatementBMXTuscaloosa51 min
Dec 10, 8:56 AM CSTSpecial Weather StatementBMXBibb49 min
Dec 10, 9:09 AM CSTSpecial Weather StatementBMXHale51 min
Dec 10, 9:14 AM CSTSpecial Weather StatementBMXCalhoun, St. Clair46 min
Dec 10, 10:03 AM CSTSpecial Weather StatementBMXCalhoun, Cherokee57 min
Dec 10, 10:14 AM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Dec 10, 11:25 AM CSTAreal Flood AdvisoryBMXSt. Clair, Talladega3 hr
Dec 10, 12:17 PM CSTAreal Flood AdvisoryBMXChambers, Elmore, Lee, Macon, Montgomery, Tallapoosa3 hr
Dec 10, 4:47 PM CSTAreal Flood AdvisoryBMXLee3 hr

Nearby

Tornado Warnings in Alabama, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.